Exponential convergence for one dimensional contact processes

Published

Journal Article

The complete convergence theorem implies that starting from any initial distribution the one dimensional contact process converges to a limit as t→∞. In this paper we give a necessary and sufficient condition on the initial distribution for the convergence to occur with exponential rapidity. © 1990 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Jinwen, C; Durrett, R; Xiufang, L

Published Date

  • December 1, 1990

Published In

Volume / Issue

  • 6 / 4

Start / End Page

  • 349 - 353

Electronic International Standard Serial Number (EISSN)

  • 1439-7617

International Standard Serial Number (ISSN)

  • 1439-8516

Digital Object Identifier (DOI)

  • 10.1007/BF02107968

Citation Source

  • Scopus